MAUDE Adverse Event Report: EEZCARE MEDICAL CORP. MED AIRE; BARIATRIC ALTERNATING PRESSURE AND LOW AIR LOSS MATTRESS SYSTEM

EEZCARE MEDICAL CORP. MED AIRE; BARIATRIC ALTERNATING PRESSURE AND LOW AIR LOSS MATTRESS SYSTEM
Model Number 14030
Medical Device Problem Code Decreased Pump Speed (1500)
Health Effect - Clinical Code Ulcer (2274)
Date of Event 06/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was contacted by a distributor regarding a reported injury involving a bariatric alternating pressure and low air loss mattress system, which is intended to be used as one component of a comprehensive, multi-disciplinary pressure injury management program.The end user stated that the system's pump was defective because it "won't allow him to lock, change weight or inflate." he reported having developed pressure ulcers as a result and receiving medical treatment for them.Drive did not receive any information regarding the patient's overall pressure injury management program.Drive is currently investigating the incident, including attempting to retrieve the product to evaluate it.Drive will update this filing if additional information becomes available.

Brand Name
MED AIRE
Common Device Name
BARIATRIC ALTERNATING PRESSURE AND LOW AIR LOSS MATTRESS SYSTEM
Manufacturer (Section D)
EEZCARE MEDICAL CORP.
no. 3-1, minquan st.
tucheng dist
new taipei city, 23679
TW  23679
MDR Report Key15001780
Report Number2438477-2022-00067
Device Sequence Number13849063
Product Code FNM
UDI-Device Identifier00822383111605
UDI-Public822383111605
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2022
Report Date (Section F) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number14030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer07/15/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/13/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA07/13/2022